Hi all, this is a little embarassing but I need some help. I masturbate a couple of times a week. I usually use a fleshlight with some lube, and for lube I have been using conditioner from hair dye packages after I dye my hair. About 3 of nights ago I ran out and used Axe Phoenix scented body wash as a substitute.. well I began to notice slight burning sensation and when I was finished I went to sleep.
The next day I awoke and took a shower, but when I stepped out I noticed my penis and scrotum were very red compared to the rest of my body. It wasn't how it normally looks.. but I didn't think much of it. Well I did the same thing the following next night and experienced the same slight burning sensation ignored it. Again I went to sleep, but when I awoke the next morning I noticed not only was everything still red, but now my skin was very wrinkly and dry...
I've been using vaseline aloe lotion for a day now to help things and it helps moisturize the skin but I am worried if I should get more medical attention for this or what?
Thanks for your help. I dont want to lose sleep over this :)
Nothing to lose sleep over. You're describing both the cause and effect of skin irritation. Use better lubrication and don't look at your penis too closely. Ignore the burning sensation. If symptoms continue to bother you, show a doctor. Nothing to be ashamed of--that's what we doctors do.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.